Drug information provided by: Micromedex
Use this medicine exactly as ordered by your doctor. Do not take more of it, do not take it more often, and do not take it for a longer time than ordered by your doctor. Taking too much of this medicine may increase the chance of unwanted effects, especially in elderly patients.
This medicine comes with a Medication Guide. It is very important that you read and understand this information. Be sure to ask your doctor about anything you do not understand.
Swallow the tablet whole. Do not break, crush, divide, or chew it.
This medicine contains ibuprofen. Do not take this medicine with other products containing ibuprofen.
The dose of this medicine will be different for different patients. Follow your doctor's orders or the directions on the label. The following information includes only the average doses of this medicine. If your dose is different, do not change it unless your doctor tells you to do so.
The amount of medicine that you take depends on the strength of the medicine. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine.
For oral dosage form (tablets):
For rheumatoid arthritis and osteoarthritis:
Adults—One tablet three times per day.
Children—Use and dose must be determined by your doctor.
If you miss a dose of this medicine, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Keep from freezing.
Keep out of the reach of children.
Do not keep outdated medicine or medicine no longer needed.
Ask your healthcare professional how you should dispose of any medicine you do not use.